On extensions of nets

Jungnickel, D. ; Sane, S. S. (1982) On extensions of nets Pacific Journal of Mathematics, 103 (2). pp. 437-455. ISSN 0030-8730

Full text not available from this repository.

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
ID Code:68009
Deposited On:02 Nov 2011 03:09
Last Modified:02 Nov 2011 03:09

Repository Staff Only: item control page